Originally posted by michael:
it's a resaerch chemical. don't eyeball the fucking doses, unless maybe you want to die.
i really wish people would stop fucking shit up for the people that are smart enough to do research correctly.
btw: it's di-isopropyl-tryptamine.
[ 27 January 2002: Message edited by: michael ]
Di-isopropyl tryptamine is a separate drug (DIPT)
Dipropyl tryptamine is DPT
I like the body vibration. I think you have to get used to it. As to MGS's comment that DPT resembles LSDWalkaway said:---
> Not sure I see where?
"As soon as the energy traveling up my spinal cord reached my head I began experiencing bodily shivering, which soon gave way to very forceful shakes and began to approach the level of full-out convulsions. My limbs were flailing about and my body was jerking around uncontrollably all over my bed. I tried as hard as I could to breathe through it and relax into whatever was going on, but I was pretty scared by this, and couldn't escape the feeling that I may have put myself in danger of serious physical harm. My breathing became rapid and shallow, my head was whipping back and forth from side to side, and I held on for dear life, hoping that it would pass quickly."
As to the vibration feeling sure I've felt like the whole room is pulsing
but I've never seen this manifest into actually physical shaking or tremors. At least its never happened to me. I think people become alot more conscious of their heart beat and / or breathing. They may "think" their heart is beating fast or that they're not breathing but this is most likely just their altered perception.
"Suddenly, he dropped his head and stopped talking, then threw his head back over his right shoulder, eyes turned up inside his head, complete stretched-out full-body muscle tension, face so red it was purple, eyes bugged out, looking like he would explode. He began kicking and shaking, then calmed again. Throughout this seizure, there was the expected 'do we call 911, no we can't, we have to'. It was decided when his lips turned blue."
Yeah that one sounds bad I wonder if he was on any other drugs.
Those are two good ones for starters. There are more.
> Under health problems they pretty much just look like
> your average freakouts from said substance.
Lips turning blue seems like more than a freak-out to me... You might question the veracity of the story, but the content of the story does not seem amenable to being interpreted as merely a freak-out.
> A couple mention a heart rate of 155
One report mentions a heart rate three times higher than normal, which would be probably at least 180.
Did they percieve their heart as beating fast or was it really beating fast ?
> saying they were told they almost had a heart attack but
> at age 20 (as one person mentions) a heart rate of 155
> isn't too likely to give you a heart attack (someone correct
> me if I'm wrong).
Perhaps not likely to give a heart attack, but that the same individual experienced a seizure and bluing of the lips seems to suggest some sort of problem. It certainly isn't healthy.
> I guess people should know that DPT is a really intense
> drug at full experience doses that definately shouldn't be
> played around with unless you're looking for a peak experience.
I have a 250 milligram sample that has been sitting around for the past several months because I'm not certain that this compound offers any real benefits over and above DMT and 5-MeO-DMT. (I would add that I think 5-MeO-DMT has a narrow safety range) I certainly have never experienced a particularly strong 'body vibration' when smoking DMT.
If you smoke alot of 5meodmt the energy feeling or body load as you might call it is actually alot worse then DPT's IMO.